# SDR SWIA202302011

- Difficulty date: February 11, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N510SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000891
- Aircraft time: 3,225 hours, 1,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385003
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1081722 : PLEASE REF EAML 1081576. BIRD STRIKE BELOW CAPTAINS WINDSHIELD. DURING BIRD STRIKE INSPECTION, FOUND DENT BELOW CA WINDSHIELD BETWEEN FR04-FR05 STGR06L-STGR10L. L=2.5 INCH W=2.25 INCH. DEPTH=0.08390 INCH. THE EDGE OF THE DENT TO CLOSEST RIVET HEAD EDGE IS 0.25INCH.  (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
